MAUDE Adverse Event Report: Maquet Critical Care AB BASE UNIT SERVO-U; Ventilator, Continuous, Facility Use

Maquet Critical Care AB BASE UNIT SERVO-U; Ventilator, Continuous, Facility Use
Model Number 6694800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer ref.No: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the device generated a technical error code indicating a power error.There was no patient harm.The field service engineer reported that the issue was resolved by replacing the monitoring printed circuit board (pcb).Preventive maintenance, full calibration, functional testing, and safety verification were performed in accordance with factory specifications.The device passed all functional and safety tests and was returned to the customer.Inspection of the returned monitoring pcb showed no anomalies.Evaluation of the received device logs confirmed a single occurrence of the reported power error on (b)(6) 2026, which corresponds to the reported event date.When tested in a reference ventilator, three pre-use checks passed, and more than 4.5 days of simulated ventilation testing were completed without any observed deficiencies.An internal power error may result in a loss of ventilation.According to the service manual, the reported power error is typically associated with the dc/dc & standard connectors pcb or the gas modules.The monitoring subsystem incorporates alarm and monitoring functions, and alarms are generated when this fault condition occurs.The reported fault was confirmed in the device logs but could not be reproduced during the investigation.Consequently, no assignable root cause could be identified.

Brand Name
BASE UNIT SERVO-U
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key50081820
Report Number8010042-2026-0001033
Device Sequence Number16142488
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)210603
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown